Optimal control of systems described by general elliptic problems
Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 1075-1087
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_6_a13,
author = {Ya. A. Roitberg and Z. G. Sheftel},
title = {Optimal control of systems described by general elliptic problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1075--1087},
year = {1979},
volume = {15},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_6_a13/}
}
Ya. A. Roitberg; Z. G. Sheftel. Optimal control of systems described by general elliptic problems. Differencialʹnye uravneniâ, Tome 15 (1979) no. 6, pp. 1075-1087. http://geodesic.mathdoc.fr/item/DE_1979_15_6_a13/